Some nonregular designs from the nordstrom–Robinson code and their statistical properties

Xu, Hongquan . Biometrika 2005. 92 (2) :385-397

Locate this article in:

Bibtex

@article{CIS-198124,
  Author = {Xu, Hongquan},
  Title = {Some nonregular designs from the nordstrom–Robinson code and their statistical properties},
  Journal = {Biometrika},
  Volume = {92},
  Number = {2},
  Year = {2005},
  Pages = {385--397},
  Keywords = {Linear programming, Orthogonal array, projectivity, Generalised minimum aberration, Generalised resolution, Generalised word-length pattern, MacWilliams identity}
}

Similar articles